BibTeX record journals/ejc/HuemerM15

download as .bib file

@article{DBLP:journals/ejc/HuemerM15,
  author       = {Clemens Huemer and
                  Anna de Mier},
  title        = {Lower bounds on the maximum number of non-crossing acyclic graphs},
  journal      = {Eur. J. Comb.},
  volume       = {48},
  pages        = {48--62},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.ejc.2015.02.008},
  doi          = {10.1016/J.EJC.2015.02.008},
  timestamp    = {Fri, 12 Feb 2021 13:41:16 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/HuemerM15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}